Low Carb Friends

Low Carb Friends (http://www.lowcarbfriends.com/bbs/)
-   Medi Weightloss (http://www.lowcarbfriends.com/bbs/medi-weightloss/)
-   -   Starting to stall! (http://www.lowcarbfriends.com/bbs/medi-weightloss/743082-starting-stall.html)

Kriskix 10-26-2011 11:51 AM

Starting to stall!
 
Hello everyone. This is my first visit to the forum. I have been on medi for 10 weeks now and have lost 30 pounds so far. I have noticed in the last week of so it seems my appitite suppressnt ( phen) doesn't seem to be working so well. Someone suggested that I take a week off the pills and that should get them working again. Has anyone tried this? Also does medi have a specific time they will let you spend on the pills? TIA

hyonlyf 10-26-2011 12:08 PM

I'm not taking much of the AS but I have years ago (phentermine) and YES you DO build up a tolerance for the medication. I agree, take a break and resume in a week or two.

Mary T8M 10-31-2011 08:49 AM

Quote:

Originally Posted by Kriskix (Post 15123881)
Hello everyone. This is my first visit to the forum. I have been on medi for 10 weeks now and have lost 30 pounds so far. I have noticed in the last week of so it seems my appitite suppressnt ( phen) doesn't seem to be working so well. Someone suggested that I take a week off the pills and that should get them working again. Has anyone tried this? Also does medi have a specific time they will let you spend on the pills? TIA

As your clinic what they want you to do.

Mediallie 11-08-2011 12:03 PM

I totally understand... i feel the same way! Ive been on the diet for 7 weeks and ive lost 18lbs.. but i feel the same way- i feel hungry and every week im only losing liek 1-2 lbs!!!!

did you get any good advice?


All times are GMT -7. The time now is 04:59 AM.